# SDR IPXA1B65783

- Difficulty date: March 7, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7075T6511
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BULK CARGO COMPT STA 1920 TO 2040 RBL 53.45 FLOOR PANEL SUPPORT FOUND CORRODED.  CORROSION R & R IAW SRM 51-10-02 & 51-20-01 REV 17, ORG 0.050" BLEND DEPTH 0.003", WIDTH 1" & LENGTH 1" WITHIN SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG, 101 LIMITATION, REV 17.  EXCEPT STA 1942, RBL 53-45.  THIS BLEND DEPTH 0.025"X 1" X 1".  FINAL CUTOUT SIZE IS 2.5" X 0.75".  FINAL REPAIR SIZE IS 5.75 IN LENGTH.
